# SDR 2022F00453

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: General aviation
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- Aircraft time: 2,353 hours, 1,520 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Wedge
- Part number: 6932235396932235
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,353 hours, 1,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER, WEDGE PANEL, INBOARD AND OUTBOARD RIBS ARE CRACKED. ACCOMPLISHED REPAIR OF CRACKED L/H HORIZONTAL STABILIZER TRAILING EDGE RIBS. WORK DONE I.A.W. CESSNA MODEL 680A STRUCTURAL REPAIR MANUAL 55-10-01.
